Publications of Eduardo R. Mendoza

Journal Article (25)

1.
Journal Article
Lubenia, P. V. N.; Mendoza, E. R.; Lao, A. R.: Reaction Network Analysis of Metabolic Insulin Signaling. Bulletin of Mathematical Biology 84 (11), 129 (2022)
2.
Journal Article
Fontanil, L.; Mendoza, E. R.: Common Complexes of Decompositions and Complex Balanced Equilibria of Chemical Reaction Networks. Match-Communications in Mathematical and in Computer Chemistry 87 (2), pp. 329 - 366 (2022)
3.
Journal Article
Hernandez, B.; Amistas, D.; De la Cruz, R. J.; Fontanil, L.; de los Reyes, A.; Mendoza, E. R.: Independent, Incidence Independent and Weakly Reversible Decompositions of Chemical Reaction Networks. Match-Communications in Mathematical and in Computer Chemistry 87 (2), pp. 367 - 396 (2022)
4.
Journal Article
Hernandez, B. S.; Mendoza, E. R.: Weakly reversible CF-decompositions of chemical kinetic systems. Journal of Mathematical Chemistry 60, pp. 799 - 829 (2022)
5.
Journal Article
Jose, E. C.; Talabis, D. A. S. J.; Mendoza, E. R.: Absolutely Complex Balanced Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry 88 (2), pp. 397 - 436 (2022)
6.
Journal Article
Lao, A. R.; Lubeni, P. V. N.; Magpantay, D. M.; Mendoza, E. R.: Concentration Robustness in LP Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry 88 (1), pp. 29 - 66 (2022)
7.
Journal Article
Fontanil, L. L.; Mendoza, E. R.; Fortun, N. T.: A Computational Approach to Concentration Robustness in Power Law Kinetic Systems of Shinar-Feinberg Type. Match-Communications in Mathematical and in Computer Chemistry 86 (3), pp. 489 - 516 (2021)
8.
Journal Article
Fortun, N. T.; Mendoza, E. R.: Absolute Concentration Robustness in Power Law Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry 85 (3), pp. 669 - 691 (2021)
9.
Journal Article
Hernandez, B. S.; Mendoza, E. R.: Positive equilibria of Hill-type kinetic systems. Journal of Mathematical Chemistry 59 (3), pp. 840 - 870 (2021)
10.
Journal Article
Magpantay, D. M.; Hernandez, B. S.; de los Reyes V, A. A.; Mendoza, E. R.; Nocon, E. G.: A Computational Approach to Multistationarity in Poly-PL Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry 85 (3), pp. 605 - 634 (2021)
11.
Journal Article
Hernandez, B. S.; Mendoza, E. R.; de los Reyes V, A. A.: A computational approach to multistationarity of power-law kinetic systems. JOURNAL OF MATHEMATICAL CHEMISTRY 58, pp. 56 - 87 (2020)
12.
Journal Article
Hernandez, B. S.; Mendoza, E. R.; de los Reyes V, A. A.: Fundamental Decompositions and Multistationarity of Power-Law Kinetic Systems. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 83 (2), pp. 403 - 434 (2020)
13.
Journal Article
Talabis, D. A. S. J.; Magpantay, D. M.; Mendoza, E. R.; Nocon, E. G.; Jose, E. C.: Complex Balanced Equilibria of Weakly Reversible Poly-PL Kinetic Systems and Evolutionary Games. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 83 (2), pp. 375 - 402 (2020)
14.
Journal Article
Fortun, N. T.; Mendoza, E. R.; Razon, L. F.; Lao, A. R.: A Deficiency Zero Theorem for a Class of Power-Law Kinetic Systems with Non-Reactant-Determined Interactions. Match-Communications in Mathematical and in Computer Chemistry 81 (3), pp. 621 - 638 (2019)
15.
Journal Article
Nazareno, A. L.; Eclarin, R. P. L.; Mendoza, E. R.; Lao, A. R.: Linear conjugacy of chemical kinetic systems. MATHEMATICAL BIOSCIENCES AND ENGINEERING 16 (6), pp. 8322 - 8355 (2019)
16.
Journal Article
Talabis, D. A. S. J.; Mendoza, E. R.; Jose, E. C.: Complex Balanced Equilibria of Weakly Reversible Power Law Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry 82 (3), pp. 601 - 624 (2019)
17.
Journal Article
Arceo, C. P. P.; Jose, E. C.; Lao, A. R.; Mendoza, E. R.: Reactant subspaces and kinetics of chemical reaction networks. Journal of Mathematical Chemistry 56 (2), pp. 395 - 422 (2018)
18.
Journal Article
Cortez, M. J.; Nazareno, A.; Mendoza, E. R.: A computational approach to linear conjugacy in a class of power law kinetic systems. Journal of Mathematical Chemistry 56 (2), pp. 336 - 357 (2018)
19.
Journal Article
Talabis, D. A. S. J.; Arceo, C. P. P.; Mendoza, E. R.: Positive equilibria of a class of power-law kinetics. Journal of Mathematical Chemistry 56 (2), pp. 358 - 394 (2018)
20.
Journal Article
Fortun, N. T.; Mendoza, E. R.; Razon, L. F.; Lao, A. R.: A Deficiency-One Algorithm for power-law kinetic systems with reactant-determined interactions. Journal of Mathematical Chemistry 56 (10), pp. 2929 - 2962 (2018)
Go to Editor View